# SDR FDEA200905181727

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT INBOARD  HOLE FOUND CORROSIONS.  COMPLIED WITH E.A. 1-5750-130952, CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100 REV. 107.
